# SDR DXTA2025040202865

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 1,598 hours, 937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DO NOT ILLUMINATE WHEN POWER IS OFF AND SWITCH IS IN ON POSITION. ARM POSITION FUNCTIONS CORRECTLY. CORRECTIVE ACTION: EMERGENCY LIGHT DID NOTILLUMINATE WHEN POWER WAS OFF AND SWITCH WAS TURNED ON.  SWAPPED EMERGENCY BATTERY PACK#3 WITH EMERGENCY BATTERY PACK #4 AND FOUND THAT THE #4 BATTERY PACK WAS FAULTY. BATTERY PACK SWAPED BACK TO THEIR ORIG!NIAL POSITONS. REMOVED AND REPLACED #4 AFT EMERGENCY BATTERY PACK IAW AMM CE-700 AMM 33-50-05. OPS CHECK GOOD. DATE OF MANUFACTURE DEC 11 2024.
